CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jeffers-R-F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1971
Number of items: 1.

1971

Jeffers, R. F. and Knowles, J. K. (1971) A Potential Representation for Two-Dimensional Waves in Elastic Materials of Harmonic Type. Quarterly of Applied Mathematics, 29 (3). pp. 449-452. ISSN 0033-569X. https://resolver.caltech.edu/CaltechAUTHORS:20150728-111652292

This list was generated on Tue Aug 11 21:35:16 2020 PDT.